i have this exact symptom after 1 week of TSW (I was on TS for about 7 months, twice daily application to my face.. not sure how strong it was, but i think it was relatively mild). Now whole face is covered in yellow flakes, exactly as you described.. Also I never had the flares etc as you mentioned others often do - nope I never did.. mine was always quite consistent. Anyway - just wondering how long the flakes lasted for you, and if the coal tar soap (which doesnt contain any coal tar btw) worked long term? or if u switched another soap or method etc. Info pls!!
Physicians need to be aware of the danger of topical steroids. Only mild steroids should be applied to the face. The use of the topical steroid should be limited to the condition. Alternate week therapy or 3 consecutive days a week therapy is better than continuous therapy in preventing steroid-induced rosacea. Only the mildest topical steroid should be used on the face if a condition warrants such use. The use of nonsteroidal anti-inflammatory drugs (NSAIDs) does not necessary prevent steroid induced rosacea. Similar conditions have been seen with both Elidel and Protopic, possibly from immunosuppression and Demodex or bacterial growth.
12 years or older:
Cream, gel, ointment: Apply a thin film to the affected area once or twice a day.
Foam, lotion: Apply twice a day (once in the morning and once at night)
-Treatment should be limited to two weeks.
-Use should be limited to 45 g per week.
-This topical drug should not be used with occlusive dressings, unless directed by a healthcare provider.
-If an infection develops, appropriate antimicrobial therapy should be initiated.
Use: Relief of the inflammatory and pruritic manifestations of corticosteroid-responsive dermatoses